advertisement
Question
Posted by: Jane | 2010/04/08

Daughter

Dear Doc. My 13 and half yr old daughter has started geeting lots of tiny spots all over her face - her brother is on Acnetane for bad acne. Should she also go to the dermatologist, or can she go onto the pill? if so, which one? She has started her periods, although they are not in a 28 day cycle yet. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

She should not just start the Pill. Rather get an opinion from a dermatologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/04/09

She should not just start the Pill. Rather get an opinion from a dermatologist.

Best wishes

Reply to gynaedoc
Posted by: mm | 2010/04/08

hi there, i had really bad acne from when i was 13 yrs old when i got into high school i went to a dermitologist and she put me on the pill called ''diane'' and im 20 now and my skin is amazing i do get a spot every now and then but its cleared up so well and my period was so irregular untill i went onto this pill

Reply to mm

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement